# SDR IPXA2025092533383

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 27,901 hours, 17,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Zone 8000
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, CABIN DOOR UNLOCK MESSAGE AT 12500 WARNING AT 23000 DOOR UNLOCK OFF AT 7000 FT HANDLE SHOWED SMALL MOVEMENT PRESSURE WAS NORMAL AT GATE HANDLE VISUALLY SHOWS UNLOCKED
